Heintze-Karcher Inequality for Anisotropic Free Boundary Hypersurfaces in Convex Domains
Year: 2024
Author: Xiaohan Jia, Guofang Wang, Chao Xia, Xuwen Zhang
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 243–258
Abstract
In this paper, we prove an optimal Heintze-Karcher-type inequality for anisotropic free boundary hypersurfaces in general convex domains. The equality is achieved for anisotropic free boundary Wulff shapes in a convex cone. As applications, we prove Alexandrov-type theorems in convex cones.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jms.v57n3.24.01
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 243–258
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 16
Keywords: Heintze-Karcher’s inequality constant mean curvature free boundary surface capillary surface convex cone.
Author Details
Xiaohan Jia Email
Guofang Wang Email
Chao Xia Email
Xuwen Zhang Email
-
Willmore‐type inequality in unbounded convex sets
Jia, Xiaohan
Wang, Guofang
Xia, Chao
Zhang, Xuwen
Journal of the London Mathematical Society, Vol. 111 (2025), Iss. 3
https://doi.org/10.1112/jlms.70105 [Citations: 0]